Alert archive / Colorado / Red Flag Warnings in 2011
Red Flag Warning 8, NWS Grand Junction, CO
NWS Grand Junction, CO issued this red flag warning at May 6, 2011, 3:00 PM MDT for 8 counties in Colorado. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- May 6, 2011, 3:00 PM MDT (21:00 UTC)
- Expired
- May 6, 2011, 9:03 PM MDT
- In force
- 6 hr
- Issued by
- NWS Grand Junction, CO
Counties Dolores County, CO, Eagle County, CO, Garfield County, CO, La Plata County, CO, Mesa County, CO, Montezuma County, CO, Pitkin County, CO, San Miguel County, CO
The radar
The Grand Junction radar (KGJX), 70 km from the middle of the area, began a volume at 21:06 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Grand Junction, CO (KGJT), launched 12:00Z, 9.0 hours before the alert went out and 88 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 4062 m above ground
- 0-6 km bulk shear
- 48 kt
- 0-1 km storm-relative helicity
- 171 m²/s²
- 0-3 km storm-relative helicity
- 301 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
472 WWUS85 KGJT 062100 RFWGJT URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND JUNCTION CO 300 PM MDT FRI MAY 6 2011 ...RED FLAG WARNING TODAY AND SATURDAY FROM 1200 TO 2100 MDT FOR LOW HUMIDITY AND STRONG WIND IN COLORADO FIRE ZONES 203 BELOW 8500 FEET AND...205 BELOW 7500 FEET... ...FIRE WEATHER WATCH SUNDAY FROM 1200 TO 2100 MDT FOR LOW HUMIDITY AND STRONG WIND IN COLORADO FIRE ZONES 203 AND 207 BELOW 8500 FEET AND...205 BELOW 7500 FEET... .ABOVE NORMAL TEMPERATURES ARE LIKELY OVER THE WEEKEND. THIS WILL PRODUCE DEEP AFTERNOON MIXING THAT WILL BRING STRONG SOUTHWEST WINDS DOWN TO THE SURFACE EACH AFTERNOON. FOR THE VALLEYS IN WEST CENTRAL COLORADO...SATURDAY AFTERNOON RELATIVE HUMIDITY WILL FALL BELOW 15% WHILE SOUTHWEST WINDS WILL GUST FROM 25 TO 35 MPH. SUNDAY AFTERNOON...DRY CONDITIONS ARE EXPECTED TO CONTINUE WITH THE POSSIBILITY OF SOUTHWEST WINDS GUSTS GREATER THAN 25 MPH FOR THE ALL THE VALLEYS OF SOUTHWEST AND WEST CENTRAL COLORADO. COZ203-205-070900- /O.NEW.KGJT.FW.W.0008.110506T2100Z-110507T0300Z/ /O.CON.KGJT.FW.W.0007.110507T1800Z-110508T0300Z/ /O.CON.KGJT.FW.A.0007.110508T1800Z-110509T0300Z/ GRAND JUNCTION FORECAST AREA-MONTROSE FORECAST AREA- 300 PM MDT FRI MAY 6 2011 ...RED FLAG WARNING IN EFFECT UNTIL 9 PM MDT THIS EVENING FOR GUSTY WINDS AND LOW HUMIDITY FOR FIRE WEATHER ZONES 203 AND 205... ...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TO 9 PM MDT SATURDAY FOR GUSTY WINDS AND LOW HUMIDITY FOR FIRE WEATHER ZONES 203 AND 205... ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM SUNDAY AFTERNOON THROUGH SUNDAY EVENING FOR GUSTY WINDS AND LOW HUMIDITY FOR FIRE WEATHER ZONES 203 AND 205... THE NATIONAL WEATHER SERVICE IN GRAND JUNCTION HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT UNTIL 9 PM MDT THIS EVENING. * AFFECTED AREA...IN COLORADO...FIRE WEATHER ZONES 203 BELOW 8500 FEET AND 205 BELOW 7500 FEET. * WIND...SOUTHWEST 10 TO 15 WITH GUSTS OF 25 TO 35 MPH THROUGH THE AFTERNOON. * HUMIDITY...RANGING FROM 8 TO 13 PERCENT IN THE AFTERNOON. * IMPACTS...LARGE FIRE GROWTH AND HIGH FIRE SPREAD RATES ARE POSSIBLE AND MAY PRESENT CONTROL PROBLEMS ON PRESCRIBED BURNS OR WILDFIRES. * DRY AND BREEZY CONDITIONS WILL REDEVELOP SATURDAY AND POSSIBLY AGAIN SUNDAY AFTERNOON TO PRODUCE CRITICAL FIRE WEATHER CONDITIONS FOR THE VALLEYS OF WEST CENTRAL COLORADO. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$ COZ207-070900- /O.NEW.KGJT.FW.W.0008.110506T2100Z-110507T0300Z/ /O.CON.KGJT.FW.A.0007.110508T1800Z-110509T0300Z/ DURANGO FORECAST AREA- 300 PM MDT FRI MAY 6 2011 ...RED FLAG WARNING IN EFFECT UNTIL 9 PM MDT THIS EVENING FOR GUSTY WINDS AND LOW HUMIDITY FOR FIRE WEATHER ZONE 207... ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM SUNDAY AFTERNOON THROUGH SUNDAY EVENING FOR GUSTY WINDS AND LOW HUMIDITY FOR FIRE WEATHER ZONE 207... THE NATIONAL WEATHER SERVICE IN GRAND JUNCTION HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT UNTIL 9 PM MDT THIS EVENING. * AFFECTED AREA...IN COLORADO...FIRE WEATHER ZONES 207 BELOW 8500 FEET. * WIND...SOUTHWEST 10 TO 15 WITH GUSTS OF 25 TO 35 MPH THROUGH THE AFTERNOON. * HUMIDITY...RANGING FROM 8 TO 13 PERCENT IN THE AFTERNOON. * IMPACTS...LARGE FIRE GROWTH AND HIGH FIRE SPREAD RATES ARE POSSIBLE AND MAY PRESENT CONTROL PROBLEMS ON PRESCRIBED BURNS OR WILDFIRES. * DRY AND BREEZY CONDITIONS MAY REDEVELOP ON SUNDAY AFTERNOON TO PRODUCE CRITICAL FIRE WEATHER CONDITIONS FOR THE VALLEYS OF SOUTHWEST COLORADO. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$ HTTP://WEATHER.GOV/GJT
1 follow-up statement
792 WWUS85 KGJT 070303 RFWGJT URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND JUNCTION CO 903 PM MDT FRI MAY 6 2011 ...RED FLAG WARNING ON SATURDAY FROM 1200 TO 2100 MDT FOR LOW HUMIDITY AND STRONG WIND IN COLORADO FIRE ZONE 203 BELOW 8500 FEET...AND ZONE 205 BELOW 7500 FEET... ...FIRE WEATHER WATCH SUNDAY FROM 1200 TO 2100 MDT FOR LOW HUMIDITY AND STRONG WIND IN COLORADO FIRE ZONES 203 AND 207 BELOW 8500 FEET...AND ZONE 205 BELOW 7500 FEET... .ABOVE NORMAL TEMPERATURES ARE LIKELY OVER THE WEEKEND. THIS WILL PRODUCE DEEP AFTERNOON MIXING THAT WILL BRING STRONG SOUTHWEST WINDS DOWN TO THE SURFACE EACH AFTERNOON. FOR THE VALLEYS IN WEST CENTRAL COLORADO...SATURDAY AFTERNOON RELATIVE HUMIDITY WILL FALL BELOW 15% WHILE SOUTHWEST WINDS WILL GUST FROM 25 TO 35 MPH. SUNDAY AFTERNOON...DRY CONDITIONS ARE EXPECTED TO CONTINUE WITH THE POSSIBILITY OF SOUTHWEST WINDS GUSTS GREATER THAN 25 MPH FOR THE ALL THE VALLEYS OF SOUTHWEST AND WEST CENTRAL COLORADO. COZ203-205-071515- /O.CAN.KGJT.FW.W.0008.000000T0000Z-110507T0300Z/ /O.CON.KGJT.FW.W.0007.110507T1800Z-110508T0300Z/ /O.CON.KGJT.FW.A.0007.110508T1800Z-110509T0300Z/ GRAND JUNCTION FORECAST AREA-MONTROSE FORECAST AREA- 903 PM MDT FRI MAY 6 2011 ...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TO 9 PM MDT SATURDAY FOR GUSTY WINDS AND LOW HUMIDITY FOR FIRE WEATHER ZONE 203 BELOW 8500 FEET...AND ZONE 205 BELOW 7500 FEET... ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM SUNDAY AFTERNOON THROUGH SUNDAY EVENING FOR GUSTY WINDS AND LOW HUMIDITY FOR FIRE WEATHER ZONE 203 BELOW 8500 FEET...AND ZONE 205 BELOW 7500 FEET... ...RED FLAG WARNING IS CANCELLED FOR GUSTY WINDS AND LOW HUMIDITY FOR THIS EVENING FOR FIRE WEATHER ZONES 203 AND 205... THE NATIONAL WEATHER SERVICE IN GRAND JUNCTION HAS CANCELLED THE RED FLAG WARNING FOR THIS EVENING. * AFFECTED AREA...IN COLORADO...FIRE WEATHER ZONES 203 BELOW 8500 FEET AND 205 BELOW 7500 FEET. * WIND...SOUTHWEST 10 TO 15 WITH GUSTS OF 25 TO 35 MPH THROUGH THE AFTERNOON. * HUMIDITY...RANGING FROM 8 TO 13 PERCENT IN THE AFTERNOON. * IMPACTS...LARGE FIRE GROWTH AND HIGH FIRE SPREAD RATES ARE POSSIBLE AND MAY PRESENT CONTROL PROBLEMS ON PRESCRIBED BURNS OR WILDFIRES. * DRY AND BREEZY CONDITIONS WILL REDEVELOP SATURDAY AND POSSIBLY AGAIN SUNDAY AFTERNOON TO PRODUCE CRITICAL FIRE WEATHER CONDITIONS FOR THE VALLEYS OF WEST CENTRAL COLORADO. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$ COZ207-071515- /O.CAN.KGJT.FW.W.0008.000000T0000Z-110507T0300Z/ /O.CON.KGJT.FW.A.0007.110508T1800Z-110509T0300Z/ DURANGO FORECAST AREA- 903 PM MDT FRI MAY 6 2011 ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM SUNDAY AFTERNOON THROUGH SUNDAY EVENING FOR GUSTY WINDS AND LOW HUMIDITY FOR FIRE WEATHER ZONE 207... ...RED FLAG WARNING IS CANCELLED FOR GUSTY WINDS AND LOW HUMIDITY FOR THIS EVENING...FOR FIRE WEATHER ZONE 207... THE NATIONAL WEATHER SERVICE IN GRAND JUNCTION HAS CANCELLED THE RED FLAG WARNING. * AFFECTED AREA...IN COLORADO...FIRE WEATHER ZONES 207 BELOW 8500 FEET. * WIND...SOUTHWEST 10 TO 15 WITH GUSTS OF 25 TO 35 MPH THROUGH THE AFTERNOON. * HUMIDITY...RANGING FROM 8 TO 13 PERCENT IN THE AFTERNOON. * IMPACTS...LARGE FIRE GROWTH AND HIGH FIRE SPREAD RATES ARE POSSIBLE AND MAY PRESENT CONTROL PROBLEMS ON PRESCRIBED BURNS OR WILDFIRES. * DRY AND BREEZY CONDITIONS MAY DEVELOP ON SUNDAY AFTERNOON TO PRODUCE CRITICAL FIRE WEATHER CONDITIONS FOR THE VALLEYS OF SOUTHWEST COLORADO. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$ HTTP://WEATHER.GOV/GJT
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Grand Junction, CO wrote its last area forecast discussion before this red flag warning went out at May 6, 2:36 PM MDT, 24 minutes earlier.
Area forecast discussion, May 6, 2:36 PM MDT, 24 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GRAND JUNCTION CO
236 PM MDT FRI MAY 6 2011
.SHORT TERM...TONIGHT THROUGH MONDAY NIGHT...
A PACIFIC TROUGH APPROACHING VANCOUVER ISLAND THIS AFTERNOON WILL
MOVE INTO THE PACIFIC NORTHWEST SATURDAY AND THEN INTO THE GREAT
BASIN BY MONDAY MORNING...FORMING A CLOSED MID-LEVEL LOW IN THE
PROCESS. THIS TROUGH THEN REMAINS OVER THE GREAT BASIN UNTIL ABOUT
WED.
ABOVE NORMAL TEMPERATURES ARE EXPECTED THIS WEEKEND AND SHOULD
CONTINUE INCREASING SNOW MELT AND SUBSEQUENTLY RIVER LEVELS. DEEP
MIXING SATURDAY AND SUNDAY WILL RESULT IN GUSTY SOUTHWEST WINDS EACH
AFTERNOON ELEVATING FIRE WEATHER CONCERNS AS THE AIRMASS REMAINS
PRETTY DRY. SUNDAY LOOKS LIKE THE WINDIEST DAY.
MODELS KEEP MOST PRECIPITATION TO OUR WEST THIS WEEKEND...WITH THE
EXCEPTION BEING NE UT WHERE SOME SHOWERS ARE POSSIBLE SUNDAY
AFTERNOON AS THE 700 MB FRONT REACHES THAT AREA. THE CHANCE OF
SHOWERS SPREADS INTO SE UT AND WRN CO ON MONDAY AS THE GREAT BASIN
TROUGH NUDGES CLOSER. SOME THUNDERSTORMS ARE POSSIBLE MONDAY UNDER
DIFLUENT/DIVERGENT SOUTHWEST FLOW ALOFT AND INCREASING INSTABILITY.
BUT MOISTURE CONTINUES TO LOOK LIMITED WITH PRECIPITABLE WATER
REMAINING UNDER 1/2 INCH MONDAY. ANY THUNDERSTORMS ON MONDAY LIKELY
TO PRODUCE MORE WIND THAN MEASURABLE RAINFALL. TEMPERATURES COOLER ON
MONDAY WITH AN INCREASE IN CLOUDS AND THE APPROACH OF GREAT BASIN
TROUGH.
.LONG TERM...TUESDAY THROUGH FRIDAY...
VERY GOOD MODEL AGREEMENT WITH TIMING AND DEPTH OF THE TROUGH
PASSAGE...BUT SOME DIFFERING SOLUTIONS ON HOW FAST IT WILL MOVE
OUT ON WEDNESDAY OR EARLY THURSDAY. THEN RIDGING STRENGTHENS FOR
THE REMAINDER OF THE WEEK THAT RAISES SNOW MELT AND FLOODING
CONCERNS.
WEAK COLD ADVECTION OCCURS ON TUESDAY WITH TROUGH PASSAGE ON
WEDNESDAY. IN SPITE OF JET SUPPORT IN THE SAN JUAN REGION...
AVAILABLE MOISTURE LOOKS QUITE LIMITED AND FAVORS THE NORTH.
QPF AMOUNTS ARE PROGGED TO BE RELATIVELY LIGHT. INSTABILITY IS ALSO
LIMITED. SNOW LEVELS OF 9-10KFT WILL LOWER TO 8-9KFT OVERNIGHT.
AFTER A COOL START TO THURSDAY...HIGH PRESSURE BEGINS TO BUILD OVER
THE REGION THEN STRENGTHENS THROUGH THE WEEKEND. TEMPERATURES WILL
LIKELY RISE WELL ABOVE NORMAL AND EVEN THE HIGHER SNOWPACK MAY NOT
REACH FREEZING TEMPERATURES OVERNIGHT. SEE HYDROLOGY SECTION FOR
DETAILS.
&&
.AVIATION...
VFR CONDITIONS FOR ALL TAF SITES TONIGHT AND SATURDAY. SURFACE WEST
WINDS GUSTING TO 25-30 KTS UNTIL 00-02Z THIS EVENING. GUSTY SOUTHWEST
WINDS AROUND 25-30 KTS ARE EXPECTED SATURDAY AFTERNOON.
&&
.FIRE WEATHER...
CRITICAL FIRE WEATHER CONDITIONS HAVE BEEN MARGINAL
TODAY WITH LOW HUMIDITY AND LOCALLY GUSTY WINDS. SATURDAY...GRADIENT
WINDS ALOFT DIMINISH A BIT BUT INCREASING TEMPERATURES AND HIGHER
MIXING WILL AGAIN BRING GUSTY WINDS DOWN TO THE SURFACE. NEW NAM
MODEL GRIDS SUPPORT A RED FLAG WARNING FOR THE CENTRAL FORECAST
AREA BUT WINDS A BELOW CRITERIA DOWN NEAR THE FOUR CORNERS.
INCREASING WINDS ON SUNDAY SUPPORT POSSIBLE CRITICAL FIRE WEATHER
FOR THE LOWER ELEVATIONS OF ALL OF SOUTHWEST AND WEST CENTRAL
COLORADO WHERE FUELS ARE DRY AND VULNERABLE.
&&
.HYDROLOGY...
MAIN CONCERN CONTINUES TO BE THE WARM-UP AND ANTICIPATED ACCELERATED
RUNOFF RESULTING IN HIGHER FLOWS FOR SMALLER CREEKS...STREAMS AND
RIVERS THROUGH EARLY NEXT WEEK.
THE RECENT FLAMING GORGE RESERVOIR RELEASE INTO THE GREEN RIVER IN
NORTHEAST UTAH RAISED THE RIVER LEVEL AROUND BANKFULL STAGE. THE
RELEASE WILL CONTINUE THEREFORE EXPECT HIGHER FLOWS ON THE GREEN
RIVER. THE RELEASE WILL CONTINUE UNTIL NATURAL PEAK FLOWS BEGIN.
&&
.GJT WATCHES/WARNINGS/ADVISORIES...
CO...RED FLAG WARNING SATURDAY NOON UNTIL 9 PM MDT FOR WEST
CENTRAL COLORADO FIRE ZONES 203 BELOW 8500 FEET AND 205
BELOW 7500 FEET.
FIRE WEATHER WATCH SUNDAY NOON UNTIL 9 PM MDT FOR FIRE ZONES
203-205-207.
UT...NONE.
&&
SHORT TERM.....JAD
LONG TERM......JOE
AVIATION.......JAD
FIRE WEATHER...JOE
HYDROLOGY......ASHazardous weather outlook, May 6, 5:20 AM MDT, 9 hours 40 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GRAND JUNCTION CO 520 AM MDT FRI MAY 6 2011 COZ001>014-017>023-UTZ022>025-027>029-071219- ANIMAS RIVER BASIN-ARCHES/GRAND FLAT-CANYONLANDS/NATURAL BRIDGES- CENTRAL COLORADO RIVER BASIN- CENTRAL GUNNISON AND UNCOMPAHGRE RIVER BASIN- CENTRAL YAMPA RIVER BASIN-DEBEQUE TO SILT CORRIDOR- EASTERN UINTA BASIN-EASTERN UINTA MOUNTAINS- ELKHEAD AND PARK MOUNTAINS-FLAT TOPS- FOUR CORNERS/UPPER DOLORES RIVER- GORE AND ELK MOUNTAINS/CENTRAL MOUNTAINS-GRAND AND BATTLEMENT MESAS- GRAND VALLEY-LA SAL AND ABAJO MOUNTAINS-LOWER YAMPA RIVER BASIN- NORTHWEST SAN JUAN MOUNTAINS-PARADOX VALLEY/LOWER DOLORES RIVER- ROAN AND TAVAPUTS PLATEAUS-SAN JUAN RIVER BASIN-SOUTHEAST UTAH- SOUTHWEST SAN JUAN MOUNTAINS-TAVAPUTS PLATEAU- UNCOMPAHGRE PLATEAU AND DALLAS DIVIDE-UPPER GUNNISON RIVER VALLEY- UPPER YAMPA RIVER BASIN-WEST ELK AND SAWATCH MOUNTAINS- 520 AM MDT FRI MAY 6 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN UTAH AND WESTERN COLORADO. .DAY ONE...TODAY AND TONIGHT... WARM TEMPERATURES AND WITH SUNNY SKIES FOR THE SOUTH AND TIMES OF SUN AND CLOUDS TO THE NORTH. DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY... THE NEXT CHANCE FOR PRECIPITATION WILL DEVELOP ON MONDAY AS A PACIFIC LOW PRESSURE SYSTEM DROPS INTO THE GREAT BASIN FROM THE NORTHWEST. UNSETTLED CONDITIONS WILL THEN CONTINUE THROUGH MIDWEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED TODAY OR TONIGHT.
The office that day
Everything else NWS Grand Junction, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 6, 2:34 PM MDT | Fire Weather Watch | GJT | Dolores, Eagle, Garfield, La Plata, Mesa, Montezuma and 2 more | 15 hr |
| May 6, 2:34 PM MDT | Red Flag Warning | GJT | Dolores, Eagle, Garfield, La Plata, Mesa, Montezuma and 2 more | 31 hr |
Nearby
Red Flag Warnings in Colorado, 2011Every red flag warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.